# SDR GAIA03036SP

- Difficulty date: July 19, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727
- Aircraft serial: 21105
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MAIN CARGO DECK BS 580, FLOORBEAM SPLICE PLATE CRACKED AT SLOT RADIUS, FASI N/R 35930.  REMOVED AND REPLACED SPLICE PLATE P/N AE 727-1-42-11, PO NR 319397 IAW STC AE 179850-DTD 4-7-93.  (M)
